Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 14, 20144 counties in Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2014, 6:04 PM EDT for 4 counties in Maryland. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 6:04 PM EDT (22:04 UTC)
Expired
Jul 14, 2014, 7:00 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:00 PM EDTTSTM WND DMGNortheast Heights, MDTREES DOWN IN NORTHEAST.
Jul 14, 7:05 PM EDTTSTM WND DMGChesapeake City, MDTREES DOWN IN CHESAPEAKE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WWUS81 KPHI 142204
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT MON JUL 14 2014

MDZ008-012-015-019-020-142300-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
604 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NORTHERN
CAROLINE...NORTHERN TALBOT AND QUEEN ANNE'S COUNTIES...

AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FALLSTON TO ROMANCOKE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 610 PM...
GRASONVILLE AROUND 620 PM...PORT DEPOSIT AROUND 630 PM...WOODLAWN
AROUND 640 PM...BAY VIEW AROUND 650 PM AND HENDERSON AROUND 700 PM.

LAT...LON 3905 7631 3905 7630 3899 7627 3900 7618
      3903 7625 3918 7628 3932 7619 3944 7600
      3952 7599 3954 7607 3964 7616 3970 7581
      3888 7574 3882 7620 3886 7623 3882 7622
      3880 7632 3888 7621 3892 7622 3884 7639

$$

FORECASTER: SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 5:37 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 14, 5:37 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT MON JUL 14 2014

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO APPROACH THE REGION AND ARRIVE LATE
TOMORROW. IT IS FORECAST TO PASS OFF THE COAST ON WEDNESDAY
ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST FOR
THURSDAY INTO FRIDAY. THE HIGH IS EXPECTED TO PULL AWAY TO OUR
NORTHEAST OVER THE WEEKEND WITH LOW PRESSURE AND A WARM FRONT
ARRIVING FROM THE WEST AND SOUTH.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ISOLATED SVR AND POSSIBLE ISOLATED FF CELLS SINCE 4 PM.

NOTHING YET TERRIBLY ORGANIZED BY 2 INCH PWAT IS A CONCERN FOR FF
PRODUCING STORMS IF AND WHERE TRAINING EXISTS WHICH IS PRIMARILY
NEAR HOWELL LAKEWOOD NJ WHERE DOPPLER INDICATED 5 INCHES SO FAR.
THE MUDDY FORD BROOK MAY BE IN FLOOD THERE IN MONMOUTH COUNTY.

STILL NEED REPORTS OF FLOODING AND REPORTS ARE VERY SLOW TO ARRIVE
VIA SOCIAL MEDIA AND OTHER AVENUES.

FLASH FLOOD WATCH AND SVR WATCH 418 CONTINUING. SCT CELLS AND
SMALL LINE SEGMENTS ARE THE PRODUCERS. DOWNPOURS/GUSTY (POSSIBLY
DAMAGING) WINDS AND MAYBE SOME HAIL. THE ACTIVITY WILL DECREASE
LATER THIS EVENING AND PATCHY FOG IS POSSIBLE OVERNIGHT. LOW
TEMPERATURES WILL DROP INTO THE MID/UPPER 60S NORTH AND LOW 70S
ACROSS METRO PHILADELPHIA AND THE DELMARVA.

TODAY'S 90 AT PHL WAS D2 CONSECUTIVE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
MORE OF THE SAME WEATHER AS MONDAY. VERY WARM AND HUMID CONDITIONS
WILL CONTINUE AND A COLD FRONT FROM THE N/W WILL PUSH CLOSER TO THE
AREA. EARLY MORNING FOG AND ANY LOW CLOUDS WILL DIMINISH AFTER
11Z-13Z AND PARTLY SUNNY SKIES EXPECTED. DAYTIME HEATING AND SCT
TSTMS EXPECTED FOR THE AFTERNOON INTO THE EVENING. MORE CONCERNS FOR
EXCESSIVE RAINS...SO THE FLASH FLOOD WATCH WILL CONTINUE. THERE IS A
SLIGHT RISK FOR SVR TSTMS ON TUE ACROSS MUCH OF THE AREA. MAX TEMPS
MOSTLY IN THE MID/UPPER 80S ACROSS THE CENTRAL AND SOUTHERN
AREAS...WHILE UP NORTH...READINGS WILL TOP OUT IN THE LOW/MID 80S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT COULD LINGER IN THE REGION THROUGH WEDNESDAY WHEN
IT FINALLY MOVES OFF SHORE. HOWEVER, THERE IS SOME UNCERTAINTY IN
THE TIMING AS THIS IS AN UNUSUAL, BUT NOT UNPRECEDENTED, PATTERN
FOR MID JULY. AHEAD OF THE FRONT, PRECIPITABLE WATER VALUES WILL
REMAIN WELL ABOVE NORMAL, THOUGH STORM MOTIONS AREN'T PARTICULARLY
SLOW. SO THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
TUESDAY EVENING, AND MAY LAST THROUGH WEDNESDAY MORNING. AS FAR AS
THE SEVERE THREAT, MODEL SOUNDINGS SHOW VERY LIMITED ML CAPE, EVEN
AS EARLY AS TUESDAY EVENING. HOWEVER, SOME ELEVATED INSTABILITY IS
POSSIBLE THROUGH OUT THE NIGHT AHEAD OF THE FRONT. STILL, ANY
INSTABILITY BY THIS POINT WILL BE LIMITED, THUS EXPECT THE SEVERE
THREAT TO RAPIDLY DECREASE AFTER SUNSET.

DRIER AND COOLER AIR WILL FILTER IN BEHIND THE FRONT WEDNESDAY AND
WEDNESDAY NIGHT, AS THE HIGH FROM CENTRAL CANADA BUILDS SOUTH OVER
THE CENTRAL U.S. THAT SHOULD BE THE MAIN WEATHER STORY FOR OUR
REGION BOTH THURSDAY AND FRIDAY, THOUGH THE GFS DOES INDICATE AN
UPPER LEVEL SHORT WAVE TROUGH APPROACHING THE REGION FRIDAY,
WHICH MAY BRING PRECIP CHANCES BACK, ESPECIALLY FOR THE WESTERN
PORTIONS OF THE REGION.

ANOTHER LOW, AND POSSIBLY A WARM FRONT WILL ARRIVE IN THE REGION
THIS WEEKEND BRINGING INCREASING CHANCES FOR PRECIPITATION ACROSS
THE REGION. CONSIDERING THE UNCERTAINTY, HAVE KEPT CLOSE TO THE
PREVIOUS FORECAST.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH THIS EVENING...MOSTLY VFR CONDITIONS THIS AFTERNOON AND
EVENING WITH BRIEF IFR CONDS IN SCT HEAVY SHOWERS AND TSTMS WITH
RISK GUST 35 KT.

OVERNIGHT...PARTIAL CLEARING MAY LEAD TO FOG FORMATION AND MVFR
CONDITIONS POSSIBLE. IFR CONDITIONS MAY OCCUR ACROSS AREAS THAT
GET ANY DECENT RAINS TODAY.

TUESDAY...MOSTLY VFR AFTER ANY FOG BURNS OFF. MORE SCT TSTMS
AGAIN LATE MORNING INTO THE AFTERNOON WITH IFR CONDS AND A BETTER
CHC OF GUST 35 KT OR GREATER IN TSTMS.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...STARTING IFR WITH TSRA. RAIN
POSSIBLY HEAVY AT TIMES. CONDITIONS WILL IMPROVE FROM WEST TO EAST
TO VFR THROUGH THE DAY WEDNESDAY.

THURSDAY AND FRIDAY...GENERALLY VFR

SATURDAY...GENERALLY VFR. A CHANCE FOR TSRA ACROSS THE REGION.

&&

.MARINE...
SCA. WINDS AND SEAS WILL CONTINUE TO BUILD OVERNIGHT IN RESPONSE
TO THE APPROACHING FRONT TO THE WEST. SCT TSTMS EARLY WILL BECOME
NUMEROUS THIS EVENING BEFORE DIMINISHING AFTER MIDNIGHT. A SEVERE
THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE WATERS UNTIL 800 PM.
SCA CONDITIONS POSSIBLE AGAIN TUE.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...WAVE HEIGHTS COULD BE NEAR 5 FT,
DECREASING LATE IN THE DAY. GUSTY WINDS WILL BE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS.

THURSDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE NEW JERSEY
COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ054-055-
     060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ001-007>010-
     012-013-015>019.
DE...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...99
NEAR TERM...DRAG/O'HARA  538
SHORT TERM...O'HARA
LONG TERM...JOHNSON
AVIATION...DRAG/JOHNSON/O'HARA 538
MARINE...DRAG/JOHNSON/O'HARA
RIP CURRENTS...
Hazardous weather outlook, Jul 14, 3:32 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT MON JUL 14 2014

DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-
071-101>106-151945-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
332 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ020>023-027-151945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-024>026-151945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING.

THERE IS A MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS AND FREQUENT LIGHTNING. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 14, 5:06 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT MON JUL 14 2014

PAZ104-106-142200-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-
506 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS AND EAST CENTRAL
MONTGOMERY COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HOUSE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR IVYLAND AROUND 520 PM...RICHBORO AROUND 530
PM...NEWTOWN GRANT AROUND 540 PM AND WOODSIDE AROUND 550 PM.

LAT...LON 4018 7478 4009 7528 4022 7534 4026 7529
      4025 7527 4028 7524 4026 7521 4029 7519
      4036 7497

FORECASTER: SZATKOWSKI
Local storm report, Jul 14, 5:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

&&

EVENT NUMBER PHI1400517 PHI1400518

STAFF
Special weather statement, Jul 14, 5:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014

PAZ060>062-105-142215-
BERKS PA-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
516 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHAMPTON...
NORTHEASTERN BERKS AND NORTHWESTERN BUCKS COUNTIES...

AT 513 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOPTON...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR ALLENTOWN AROUND 530 PM...FOUNTAIN HILL
AROUND 540 PM...BETHLEHEM AROUND 550 PM AND OLD ORCHARD AROUND 600
PM.

LAT...LON 4087 7511 4078 7515 4075 7520 4073 7518
      4070 7520 4066 7519 4062 7519 4062 7520
      4058 7520 4056 7517 4057 7515 4055 7515
      4039 7573 4063 7583

FORECASTER: SZATKOWSKI
Special weather statement, Jul 14, 5:33 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT MON JUL 14 2014

NJZ013-014-020-142230-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
533 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND
NORTHWESTERN OCEAN COUNTIES...

AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHARK
RIVER HILLS TO CLARKSBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR DEAL AROUND 540 PM...TINTON FALLS AROUND
550 PM...YORKETOWN AROUND 600 PM...OCEANPORT AROUND 610 PM...
SHREWSBURY AROUND 620 PM AND RUMSON AROUND 630 PM.

LAT...LON 4028 7397 4020 7400 4018 7399 4010 7403
      4014 7459 4028 7439 4029 7439 4043 7422
      4044 7407 4042 7401 4044 7400 4045 7396

FORECASTER: SZATKOWSKI
Local storm report, Jul 14, 5:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     2 SW MONTGOMERYVILLE    40.23N  75.27W
07/14/2014                   MONTGOMERY         PA   SOCIAL MEDIA

            TREES DOWN AND POWER OUTAGES REPORTED IN
            MONTGOMERYVILLE.

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

&&

EVENT NUMBER PHI1400519 PHI1400517 PHI1400518

STAFF
Special weather statement, Jul 14, 6:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT MON JUL 14 2014

MDZ008-012-015-019-020-142300-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
604 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NORTHERN
CAROLINE...NORTHERN TALBOT AND QUEEN ANNE'S COUNTIES...

AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FALLSTON TO ROMANCOKE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 610 PM...
GRASONVILLE AROUND 620 PM...PORT DEPOSIT AROUND 630 PM...WOODLAWN
AROUND 640 PM...BAY VIEW AROUND 650 PM AND HENDERSON AROUND 700 PM.

LAT...LON 3905 7631 3905 7630 3899 7627 3900 7618
      3903 7625 3918 7628 3932 7619 3944 7600
      3952 7599 3954 7607 3964 7616 3970 7581
      3888 7574 3882 7620 3886 7623 3882 7622
      3880 7632 3888 7621 3892 7622 3884 7639

FORECASTER: SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:16 PM EDTSpecial Weather StatementPHIWarren89 min
Jul 13, 9:33 PM EDTSevere Thunderstorm WarningPHIWarren57 min
Jul 13, 10:18 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset57 min
Jul 13, 10:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren47 min
Jul 13, 10:41 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren2 hr
Jul 13, 10:48 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem37 min
Jul 13, 11:05 PM EDTSpecial Marine WarningPHI85 min
Jul 13, 11:07 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset38 min
Jul 13, 11:21 PM EDTSpecial Weather StatementPHIBurlington, Camden54 min
Jul 13, 11:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset2 hr
Jul 13, 11:47 PM EDTSpecial Weather StatementPHIMercer, Middlesex43 min
Jul 14, 3:54 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more45 hr
Jul 14, 4:02 AM EDTSmall Craft AdvisoryPHI24 hr
Jul 14, 4:08 PM EDTSpecial Weather StatementPHIMonmouth52 min
Jul 14, 4:12 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean63 min
Jul 14, 4:17 PM EDTSpecial Weather StatementPHISussex58 min
Jul 14, 4:21 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 14, 4:28 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 14, 5:33 PM EDTSpecial Weather StatementPHIMonmouth57 min
Jul 14, 5:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Jul 14, 6:15 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 14, 6:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset3 hr
Jul 14, 7:03 PM EDTSevere Thunderstorm WarningPHISalem42 min
Jul 14, 7:17 PM EDTSpecial Weather StatementPHIMercer58 min
Jul 14, 7:29 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jul 14, 7:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem3 hr
Jul 14, 7:53 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem67 min
Jul 13, 8:04 PM EDTSpecial Weather StatementPHICarbon71 min
Jul 13, 8:33 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton57 min
Jul 13, 8:41 PM EDTSpecial Weather StatementPHIBerks, Lehigh2 hr
Jul 13, 9:04 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh56 min
Jul 13, 9:44 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Northampton46 min
Jul 13, 10:06 PM EDTSpecial Weather StatementPHIBerks54 min
Jul 13, 10:14 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Jul 14, 3:43 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 14, 4:38 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jul 14, 4:50 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 14, 5:06 PM EDTSpecial Weather StatementPHIBucks54 min
Jul 14, 5:09 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery3 hr
Jul 14, 5:16 PM EDTSpecial Weather StatementPHILehigh, Northampton59 min
Jul 14, 5:31 PM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton3 hr
Jul 13, 9:26 PM EDTSpecial Weather StatementPHICecil, Kent64 min
Jul 13, 10:02 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's58 min
Jul 14, 6:28 PM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's62 min
Jul 14, 7:16 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot74 min
Jul 14, 7:49 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's51 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.